MathSciNet Relay Station
MathSciNet bibliographic data
MR1438595 (98k:11047) 11F25 (11F11)
Conrey, J. B.; Duke, W.; Farmer, D. W. The distribution of the eigenvalues of Hecke operators. Acta Arith. 78 (1997), no. 4, 405–409.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement